MathSciNet Relay Station
MathSciNet bibliographic data
MR1780002 93B36 (93C55)
Xu, Shengyuan; Yang, Chengwu $H\sb \infty$ state feedback control for discrete singular systems. IEEE Trans. Automat. Control 45 (2000), no. 7, 1405–1409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement